# SDR DHL96722004

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vert Gyro
- Part number: 158663A
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 2 VERTICAL GYRO IS INOPERATIVE.  REMOVED AND REPLACED GYRO, OPS CHECK GOOD PER MM 34-22-21.
